# SDR DALA2025072805669

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 CORROSION LOWER SILL LOCATED BETWEEN FR68 AND STR23L AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR LOWER SILL LOC ON FR68 LH SIDE AT AFT GALLEY AREA AS PER A319 SRM 53-41-14-300-001. (1106200)
